Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The second derivative of a polygenic function


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 30 (1928), 803-818
MSC: Primary 30A05
MathSciNet review: 1501460
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A05

Retrieve articles in all journals with MSC: 30A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501460-6
Article copyright: © Copyright 1928 American Mathematical Society